Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Rash on the torso following flu treatment. Is it related to flu?

My nephew recently had the flu which lasted about 7 days. He now has a rash COVERING his entire torso. His only known allergy is a peanut allergy which has never caused a rash. He hasn t eaten anything new/different. The only change is some new pajamas for Christmas, but the rash is localized to the torso, and a few splotches on the face, but nothing on legs or arms. Could this be related to the recent flu virus? He currently has no fever and no other complaints other than some itching
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
the antibiotics and vitamins given in flue can cause thiss even pcm brufen anddisprin orfever cause this
withdraw all medicines
give warm water
give aniallergic ebastine 10 mg night for 3 wk
apply calamine ltion on rash area
it will take 3 wk to subside after the stop of flue medicined
Answered: Sat, 25 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor